noticed a recent decrease in erection or maintaining erection. Started cycloset 45 days ago. I have been a very well controlled type 2 diabetic for seven yrs. Hba1c runs 5.4.
The inability to have or maintain an erection is not a known side effect of Cycloset ... but it could be the cause. Please discuss with your doctor. May be your doctor will change you over to another medicine, even temporarily and see if the symptoms go away.
- Cycloset Information for Consumers
- Cycloset Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cycloset (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 1 answer
Posted 9 Mar 2013 • 1 answer
Posted 5 Apr 2013 • 3 answers
M y husband is a Type 2 diabetic and has been on prednisone since 3/8/2013 for polymiositis starting
Posted 17 Jul 2013 • 2 answers
Posted 14 Sep 2017 • 0 answers